# SDR MWEA00118

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9910078
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT J-CHANNEL FWD OF NR 4 SEAT TRACK HAS LIGHT TO MODERATE CORROSION ON UPPER SURFACE AND AROUND SCREW HOLES ON LOWER SURFACE BETWEEN STATION 160 - 200.  FABRICATED AND INSTALLED NEW J-CHANNEL.
